# SDR RAIA950408

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Part time: 13,314 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MIDDLE SECTION OF FLOOR ESCAPE PATH LIGHTING AND FRONT AND BACK EMERGENCY EXIT ARE INOP.  MAINTENANCE REPLACED BATTERY POWER SUPPLY.  (M)
